On the real spectrum of a product of Gaussian matrices

Simm, Nick (2017) On the real spectrum of a product of Gaussian matrices. Electronic Communications in Probability, 22 (41). pp. 1-11. ISSN 1083-589X

[img] PDF - Published Version
Available under License Creative Commons Attribution.

Download (399kB)
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Research Centres and Groups: Probability and Statistics Research Group
Subjects: Q Science > QA Mathematics > QA0273 Probabilities. Mathematical statistics
Depositing User: Nicholas Simm
Date Deposited: 17 May 2018 14:18
Last Modified: 02 Jul 2019 15:46
URI: http://sro.sussex.ac.uk/id/eprint/75920

View download statistics for this item

📧 Request an update